Why After 3 Months Of Taking TB Medicine, My Face Turned Black?

Illustration of Why After 3 Months Of Taking TB Medicine, My Face Turned Black?
Illustration: Why After 3 Months Of Taking TB Medicine, My Face Turned Black? static01.nyt.com

I have been taking tb medicine for 3 months. Initially mediocre but more and more here there is a change in my face turned drastically turned black before taking medication tb my face is safe just safe. Does the face turn black due to the effects of the TB drug?

1 Answer:

Hello, thanks for the question.


The drug you mentioned is an Anti-Tuberculosis Medication (OAT) that is used to treat tuberculosis for at least 6 months. The drugs used can of course cause side effects, side effects that arise can be mild to severe. For mild side effects usually easy to overcome, the drug can still be continued, usually given with the addition of other drugs to overcome these side effects, while severe side effects, can be life-threatening and need to be stopped while drugs suspected of causing these side effects, and the patient should be consulted by a doctor
internal medicine specialist or lung specialist. Minor side effects such as skin discoloration, no appetite, abdominal pain, joint pain, tingling in the hands, drowsiness, reddish urine, flu syndrome, and others. OAT can indeed have side effects on the skin in the form of dry, dull skin, to skin rashes. To overcome this problem, doctors will usually provide additional education and therapy to reduce these complaints. Generally, if complaints from the use of OAT are still mild and do not cause skin rashes such as acne, reddish bumps, facial swelling, itching, or skin to peel, the use of OAT can still be continued, but you should consult your doctor about skin problems that occur . Therefore, if a complaint arises during drug use, it is best to immediately consult a doctor, the doctor may suggest the use of OAT be stopped or add a new drug, and ascertain whether the complaint was indeed caused by OAT or not. Some things you can do to reduce these skin complaints include, routine washing your face with facial cleansing soap, use a moisturizer, use sunscreen / sunscreen every time you go out of the house, consume lots of water, eat healthy and nutritious foods, especially fruits and vegetables which contains vitamins C and E which are good for the skin, adequate rest, regular exercise, avoid stress, smoking, and alcohol.


Thus, hopefully useful.

: by

Related Question

The Right Diet For Teens Aged 19 Years?

The Right Diet For Teens Aged 19 Years?

(1 year ago)

n u003cp u003Why am my BB always up and down ?? like u003cem u003e u003cstrong u003eBB yoyo u003c / strong u003e u003c / em u003e u003cbr u003ccm I want to know how to get a health...

How To Reduce Pain Because Of The Ganglion?

How To Reduce Pain Because Of The Ganglion?

(1 year ago)

Hello, sensei, my hand has a bump and it turns out it was a ganglion, before when the ganglion was large there was no pain whatsoever, but now after deflating, it really hurts, wha...

How To Deal With Small Bumps On The Eyelids?

How To Deal With Small Bumps On The Eyelids?

(1 year ago)

Good morning I want to ask on my eyelids there is a small lump how to fix it, yes, thank you...

Leave a Reply

Your email address will not be published. Required fields are marked *